72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Headache after docetaxel

3 REPLIES 3
Flossie78
Member

Re: Headache after docetaxel

Hey Hookiem, I'm a new member, I had my last docetaxel 11 December 2013 and it really affected my head and eyes weeks after I even had my eyes retested at the opticians and then my mind was running away with me and thought the worst but it definitely eased off by the march and I got awful bone pain too, tbh I didn't cope with the docetaxel at all it made me neutropenic all the time and gave me a real bad tummy but we all had a good Christmas which is what I wanted. I know it hinders you from doing day to day things but it does get better x
camiles100
Member

Re: Headache after docetaxel

I get mild headache with DOCETAXEL but also i was wondering if any on this chemo gets really bad side effects i have to inject myself eight days to bring my blood count up but in that time i have no energy to do anything and just want to sleep i cant even find the strengh to go out

Debs-
Member

Re: Headache after docetaxel

I get it since starting docetaxol but not with the eyes just head. And i was told it can be a side effect of tax

Hookiem
Member

Headache after docetaxel

I had my last docetaxel 3 weeks ago and for the last 2 weeks I have had this funny headache, a constant slight throbbing and also my eyes are quite tired and it doesn't seem to shift even after taking paracetamols. I spoke to the nurse when I had my phone assessment she said to keep an eye on it but did not say whether it was one of the side effects. I find it is affecting me with doing day to day things and hard to concentrate. I have booked a doctor's appointment for tomorrow.  Has anyone else experienced this? if so how long did it last for. I know everyone is different.